# SDR CALA9802009

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK AT AFT LOWER CORNER OF RT MLG WHEEL WELL DOOR.  THE AREA WAS REINFORCED WITH A DOUBLER IAW SRM 51-21-01 AND 51-35-02.
